# SDR REXA201100074

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 22,529 hours, 19,551 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PASSING THROUGH 100 KNOTS ON TAKEOFF ROLL FROM KTYS THE SMOKE TOILET WARNING ILLUMINATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AND CLEARED THE RUNWAY.  NO FIRE WAS NOTED AND THE WARNING EXTINGUISHED WHEN THE THRUST LEVERS WERE RETURNED TO IDLE.  AFTER CLEARING CFR INSPECTION THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED THE ECS COALESCER BAGS.  ADDITIONAL, MAINTENANCE PERFORMED A COMPRESSOR WASH ON BOTH ENGINES.  THE AIRCRAFT WAS GROUND RUN FOR COMPRESSOR DRY OUT AND AT HIGH POWER.  NO REPEAT OF THE WARNING OCCURRED NOR WAS THERE ANY SMOKE SMELL IN THE COCKPIT OR CABIN.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
